# SDR UPS05444394

- Difficulty date: April 9, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200 S13AL TO S14L FRAME FOUND CRACKED, CRACK LENGTH .750 INCH.  M/DECK BS 200 BETWEEN STR 13AL TO STR 14AL FRAME REPAIRED AS PER HX RS R-53-12-35289 AND UPS EO NR B747-5310-22089-A.
